×

Found 11,178 Documents (Results 1–100)

On the existence of solutions to boundary value problems for nonlinear equilibrium equations of shallow anisotropic shells of Timoshenko type in Sobolev space. (English. Russian original) Zbl 07640134

Russ. Math. 66, No. 4, 59-73 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 67-83 (2022).
MSC:  35J57 35J66 35A01
PDF BibTeX XML Cite
Full Text: DOI

Examples of differential systems with contrasting combinations of Lyapunov, Perron, and upper-limit properties. (English. Russian original) Zbl 07637724

Dokl. Math. 106, No. 2, 322-325 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 25-29 (2022).
MSC:  34-XX 93-XX
PDF BibTeX XML Cite
Full Text: DOI

A system of integral equations on the entire axis with convex and monotone nonlinearity. (English. Russian original) Zbl 07627983

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 5, 311-322 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 5, 65-80 (2022).
MSC:  45E10 45G05
PDF BibTeX XML Cite
Full Text: DOI

Application of a generalized fixed point principle to the study of a system of nonlinear integral equations arising in the population dynamics model. (English. Russian original) Zbl 07613636

Differ. Equ. 58, No. 9, 1233-1241 (2022); translation from Differ. Uravn. 58, No. 9, 1242-1250 (2022).
MSC:  45G15 47N20 92D25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software